Alert archive / Kentucky / Flash Flood Warnings in 2017
Flash Flood Warning 18, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jun 13, 2017, 5:16 PM EDT for Floyd County, Knott County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2017, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 13, 2017, 8:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Floyd County, KY, Knott County, KY
The radar
The Jackson,KY radar (KJKL), 41 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1831 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019
WGUS53 KJKL 132116
FFWJKL
KYC071-119-140015-
/O.NEW.KJKL.FF.W.0018.170613T2116Z-170614T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
516 PM EDT TUE JUN 13 2017
The National Weather Service in JACKSON KY has issued a
* Flash Flood Warning for...
Northeastern Knott County in southeastern Kentucky...
Southwestern Floyd County in southeastern Kentucky...
* Until 815 PM EDT
* At 515 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Estill, Wayland, East McDowell, Raven, Bolyn, Demo, Bosco, Mousie,
Handshoe, Betty, Glo, McDowell, Price, Minnie, Porter Junction,
Drift, Garret and Orkney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3736 8276 3743 8299 3750 8296 3750 8295
3749 8293 3749 8291 3752 8289 3748 8271
$$
SHALLENBERGER2 follow-up statements
018
WGUS73 KJKL 132319
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
719 PM EDT TUE JUN 13 2017
KYC071-119-140015-
/O.CON.KJKL.FF.W.0018.000000T0000Z-170614T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knott KY-Floyd KY-
719 PM EDT TUE JUN 13 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
NORTHEASTERN KNOTT AND SOUTHWESTERN FLOYD COUNTIES...
At 713 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain have ended across the warned area. Up to two inches of rain
fell earlier from thunderstorms in the warned area. Excess runoff
from this heavy rain continues and flash flooding is likely
occurring or will begin shortly in some low lying areas.
Some locations that will experience flooding include...
Estill, Wayland, East McDowell, Raven, Bolyn, Demo, Bosco, Mousie,
Handshoe, Betty, Glo, McDowell, Price, Minnie, Porter Junction,
Drift, Garret and Orkney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3736 8276 3743 8299 3750 8296 3750 8295
3749 8293 3749 8291 3752 8289 3748 8271
$$
JP274
WGUS73 KJKL 140016
FFSJKL
Flash Flood Statement
National Weather Service JACKSON KY
816 PM EDT TUE JUN 13 2017
KYC071-119-140025-
/O.EXP.KJKL.FF.W.0018.000000T0000Z-170614T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Knott KY-Floyd KY-
816 PM EDT TUE JUN 13 2017
...THE FLASH FLOOD WARNING FOR NORTHEASTERN KNOTT AND SOUTHWESTERN
FLOYD COUNTIES HAS EXPIRED...
The heavy rain has ended and high water is receding, and is no
longer expected to pose a threat. Please continue to heed any road
closures.
LAT...LON 3736 8276 3743 8299 3750 8296 3750 8295
3749 8293 3749 8291 3752 8289 3748 8271
$$
JPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:44 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 13, 4:44 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 444 PM EDT Tue Jun 13 2017 .SHORT TERM...(This evening through Wednesday night) Issued at 444 PM EDT TUE JUN 13 2017 Thunderstorms are currently sliding southward through our forecast area. Activity has become more organized with time as well with a broken line of convection stretching from roughly LEX to PBX. A few storms have been producing some very gusty winds, nearly 40 kts at the Big Sandy Airport and about 40 mph at the Rowan County mesonet site. These storms will continue to edge southward through the late afternoon and should begin to show signs of diminishing between now and sunset. With only about 2 hours left, plan to allow the Flash Flood Watch to run it's course. Models are in decent agreement for the short term. Convection will continue to diminish tonight but may pick back up towards dawn. This activity appears to develop from a weak impulse of energy that the GFS/NAM show moving across the Midwest. With dew points around 70 across the area, showers and thunderstorms will be a good bet just about anytime Wednesday with daytime heating and residual convective boundaries in place from todays storms. The threat of rain will wane once again Wednesday night with loss of diurnal heating. Bottom line, our weather will be warm and muggy. Showers and thunderstorms will be possible at just about any time but with the expected, distinct diurnal flavor. With high dew points in place do not see much of a drop off in temperatures through the overnight periods, with lows generally in the mid to upper 60s. .LONG TERM...(Thursday through Tuesday) Issued at 336 PM EDT TUE JUN 13 2017 Models are in good agreement with the evolution of the overall upper air pattern with a transition to troughing in the eastern part of the United States by next week. There are some differences in the details but current trends are that the transition will occur late in the weekend into early next week. At the surface a cold front will move across the area Sunday night into Monday morning, and this will usher in cooler and drier air. Until the pattern change next week temperatures will continue to average above normal and dewpoints will remain in the middle 60s to lower 70s. With the humid conditions in place we'll also see a daily chance of showers and thunderstorms. The best chance for organized widespread showers and thunderstorms will come with the cold front Sunday into Monday. After the frontal passage dewpoints will fall to around 60 early next week and temperatures will fall to normal or even slightly below normal values. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) ISSUED AT 200 PM EDT TUE JUN 13 2017 A typical summertime pattern. Convection has fired across much of the region this afternoon and from all appearances some of it may manage to affect SYM and SJS. However, exact impacts and timing at specific TAF sites is still uncertain. For now kept VCTS for in place for all terminals until trends become more definite, for purposes of better timing. Thunderstorms expected again Wednesday afternoon. Convection is expected to dissipate this evening. Lingering moisture from rains could result in some fog impacts overnight at our TAF sites and nearby locations. Otherwise, winds will remain light and generally variable throughout the period. && .JKL WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 PM EDT this evening for KYZ044-050>052- 059-060-104-106>110-112-113-119-120. && SHORT TERM...RAY LONG TERM...SBH AVIATION...RAY
Hazardous weather outlook, Jun 13, 11:42 AM EDT, 5 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 1142 AM EDT Tue Jun 13 2017 KYZ044-050>052-059-060-104-106>110-112-113-119-120-141100- Fleming-Montgomery-Bath-Rowan-Powell-Menifee-Elliott-Morgan- Johnson-Wolfe-Magoffin-Floyd-Breathitt-Knott-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Clay City, Stanton, Frenchburg, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Jackson, Hindman, Pippa Passes, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1142 AM EDT Tue Jun 13 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Thunderstorms are likely this afternoon and possible tonight. Due to the slow moving nature of the thunderstorms, some storms could produce very heavy rainfall, which could lead to localized flash flooding this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible at times from Wednesday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. KYZ058-068-069-079-080-083>088-111-114>118-141100- Estill-Rockcastle-Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley- Knox-Bell-Harlan-Lee-Owsley-Perry-Clay-Leslie-Letcher- Including the cities of Irvine, Ravenna, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Beattyville, Booneville, Hazard, Manchester, Hyden, Jenkins, and Whitesburg 1142 AM EDT Tue Jun 13 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Scattered thunderstorms will be possible this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible at times from Wednesday through Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. JMW/RAY
In the hours before
Special weather statement, Jun 13, 3:16 PM EDT, 2 hours before
Special Weather Statement National Weather Service JACKSON KY 316 PM EDT TUE JUN 13 2017 KYZ107-110-119-120-131945- Martin-Floyd-Pike-Johnson- 316 PM EDT TUE JUN 13 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MARTIN... SOUTHEASTERN JOHNSON...NORTHEASTERN FLOYD AND NORTHWESTERN PIKE COUNTIES... At 315 PM EDT, a strong thunderstorm was located over Endicott, or near Prestonsburg, moving south at 20 mph. Torrential rain, frequent lightning, wind gusts up to 45 mph and half inch hail are possible with this storm. Locations impacted include... Pikeville, Prestonsburg, Coal Run Village, Allen, Endicott, Bammer, Coal Run, Zebulon, Lancer, Arkansas, Aluba, Betsy Layne, Ivel, Honaker, Blue Moon, Odds, Gulnare, Dicks Creek, Justell and Harold. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3776 8275 3781 8259 3752 8242 3748 8274 TIME...MOT...LOC 1915Z 343DEG 18KT 3769 8263 JP
Special weather statement, Jun 13, 3:33 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
333 PM EDT TUE JUN 13 2017
KYZ050>052-059-060-104-106-108-132000-
Rowan-Montgomery-Elliott-Menifee-Morgan-Bath-Powell-Wolfe-
333 PM EDT TUE JUN 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT POWELL...SOUTHEASTERN
MONTGOMERY...NORTHWESTERN MORGAN...SOUTHEASTERN BATH...MENIFEE...
ROWAN...NORTHWESTERN WOLFE AND WESTERN ELLIOTT COUNTIES...
At 332 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Head Of Grassy to Wagner to near
Scranton to Cornwell to near Westbend. Movement was southeast at 20
mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Mount Sterling, Morehead, West Liberty, Stanton, Sandy Hook,
Frenchburg, Henry, Jeffersonville, Camargo, Clay City, Wellington,
Salt Lick, Campsites in the Indian Creek area of the Daniel Boone
National Forrest, Zag, Levee, Bowen, Cornwell, Elliottville, Rothwell
and Lick Branch.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3819 8327 3820 8323 3827 8318 3818 8305
3820 8302 3803 8311 3788 8333 3779 8356
3780 8396 3786 8402 3793 8397 3807 8396
3808 8372 3815 8359 3840 8342
TIME...MOT...LOC 1932Z 324DEG 16KT 3835 8322 3814 8329 3801 8351 3794
8373 3793 8403
JPSpecial weather statement, Jun 13, 3:51 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service JACKSON KY
351 PM EDT TUE JUN 13 2017
KYZ110-120-132030-
Floyd-Pike-
351 PM EDT TUE JUN 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN FLOYD AND PIKE
COUNTIES THROUGH 430 PM EDT...
At 350 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Buskirk to near Canada to near Coal Run
Village to Ivel. Movement was southeast at 15 mph.
Torrential downpours, frequent lightning, wind gusts of 35 to 45
mph, and half inch hail are possible with these storms.
Locations impacted include...
Pikeville, Coal Run Village, Wheelwright, Forest Hills, Huddy, Meta,
Jamboree, Bammer, Fishtrap Lake, Garden Village, Aluba, Piso, Betsy
Layne, Toonerville, Ivel, Honaker, Buckhorn Hollow, Blue Moon, Osborn
and Jarad.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3732 8228 3728 8271 3767 8271 3769 8249
3767 8240 3769 8238 3771 8241 3773 8232
3767 8230 3762 8219 3765 8218 3762 8218
3758 8213 3755 8213 3756 8208 3753 8205
3755 8204 3754 8197
TIME...MOT...LOC 1950Z 320DEG 14KT 3763 8217 3757 8232 3756 8252 3759
8268
JPSpecial weather statement, Jun 13, 4:13 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
413 PM EDT TUE JUN 13 2017
KYZ109-110-112-113-132100-
Breathitt-Floyd-Knott-Magoffin-
413 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KNOTT...CENTRAL
FLOYD...EAST CENTRAL BREATHITT AND SOUTHEASTERN MAGOFFIN COUNTIES...
At 413 PM EDT, a strong thunderstorm was located over Mid, or 13
miles north of Hindman, moving southeast at 15 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Prestonsburg, Estill, Wheelwright, Martin, Pippa Passes, Wayland,
Allen, East McDowell, Fredville, Bammer, Vail, Hippo, Handshoe,
Gunlock, Glo, Printer, McDowell, Orchard, Dotson and Carver Station.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3732 8271 3736 8306 3749 8306 3753 8307
3755 8308 3763 8308 3766 8270
TIME...MOT...LOC 2013Z 331DEG 12KT 3752 8291
JPSpecial weather statement, Jun 13, 4:30 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service JACKSON KY
430 PM EDT TUE JUN 13 2017
KYZ058-069-111-114-132115-
Jackson-Lee-Estill-Owsley-
430 PM EDT TUE JUN 13 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN OWSLEY...ESTILL...
NORTHEASTERN JACKSON AND WESTERN LEE COUNTIES...
At 430 PM EDT, a strong thunderstorm was located over Wagersville, or
near Irvine, moving southeast at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Irvine, Beattyville, McKee, Booneville, Ravenna, Turin, Travellers
Rest, White Ash, Southfork, Rice Station, Kings Station, Pinnacle,
Shop Branch, Mummie, Privett, Bradshaw, Chestnut Gap, Earnestville,
Calloway Crossing and Winston.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3742 8360 3737 8406 3769 8410 3770 8409
3771 8410 3773 8409 3776 8383
TIME...MOT...LOC 2030Z 332DEG 18KT 3763 8394
JPSpecial weather statement, Jun 13, 4:44 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service JACKSON KY
444 PM EDT TUE JUN 13 2017
KYZ108-109-111>115-132130-
Lee-Breathitt-Perry-Knott-Owsley-Magoffin-Wolfe-
444 PM EDT TUE JUN 13 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN OWSLEY...
NORTH CENTRAL PERRY...NORTHWESTERN KNOTT...BREATHITT...MAGOFFIN...
EASTERN LEE AND SOUTHERN WOLFE COUNTIES...
At 443 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Stringtown to near Foraker to Camp Lewis
to Quicksand to Yeadon to Monica. Movement was southeast at 10 mph.
Torrential downpours, frequent lightning, wind gusts of 35 to 45
mph and dime size hail are possible with these storms.
Locations impacted include...
Jackson, Salyersville, Mason, Buck, Burkhart, Fillmore, Wonnie,
Burning Fork, Noctor, Kernie, West Royalton Station, War Creek,
Elkatawa, Gapville, Perlie, Tallega, Evanston, Plutarch, Sewell and
Haddix.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3762 8291 3742 8308 3737 8322 3744 8361
3771 8364 3765 8348 3765 8336 3772 8329
3771 8326 3774 8324 3775 8325 3786 8308
TIME...MOT...LOC 2043Z 331DEG 9KT 3777 8304 3764 8317 3759 8320 3754
8334 3754 8346 3758 8361
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:50 AM EDT | Flash Flood Watch | JKL | Bath, Breathitt, Elliott, Fleming, Floyd, Johnson and 10 more | 8 hr |
| Jun 13, 2:22 PM EDT | Special Weather Statement | JKL | Fleming | 53 min |
| Jun 13, 3:00 PM EDT | Special Weather Statement | JKL | Martin | 45 min |
| Jun 13, 3:04 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Montgomery, Rowan | 26 min |
| Jun 13, 3:16 PM EDT | Special Weather Statement | JKL | Floyd | 29 min |
| Jun 13, 3:32 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 118 min |
| Jun 13, 3:33 PM EDT | Special Weather Statement | JKL | Elliott, Menifee, Montgomery, Powell, Rowan | 27 min |
| Jun 13, 3:46 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 119 min |
| Jun 13, 3:51 PM EDT | Special Weather Statement | JKL | Pike | 39 min |
| Jun 13, 4:12 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Pike | 3 hr |
| Jun 13, 4:13 PM EDT | Special Weather Statement | JKL | Floyd, Knott | 47 min |
| Jun 13, 4:18 PM EDT | Areal Flood Advisory | JKL | Bell | 3 hr |
| Jun 13, 4:23 PM EDT | Flash Flood Warning | JKL | Bell | 2 hr |
| Jun 13, 4:30 PM EDT | Special Weather Statement | JKL | Estill, Jackson, Owsley | 45 min |
| Jun 13, 4:44 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 46 min |
| Jun 13, 5:01 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Wolfe | 3 hr |
| Jun 13, 5:18 PM EDT | Special Weather Statement | JKL | Knott, Perry | 27 min |
| Jun 13, 5:21 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Leslie, Perry | 24 min |
| Jun 13, 5:45 PM EDT | Special Weather Statement | JKL | Harlan | 30 min |
| Jun 13, 5:47 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 28 min |
| Jun 13, 5:48 PM EDT | Special Weather Statement | JKL | Clay, Jackson | 57 min |
| Jun 13, 5:53 PM EDT | Areal Flood Advisory | JKL | Clay, Harlan, Jackson, Laurel, Leslie, Owsley and 1 more | 3 hr |
| Jun 13, 6:03 PM EDT | Flash Flood Warning | JKL | Harlan, Leslie, Perry | 3 hr |
| Jun 13, 6:07 PM EDT | Flash Flood Warning | JKL | Clay, Jackson, Laurel | 113 min |
| Jun 13, 6:31 PM EDT | Areal Flood Advisory | JKL | Harlan, Letcher | 4 hr |
| Jun 13, 6:36 PM EDT | Special Weather Statement | JKL | Bell | 39 min |
| Jun 13, 7:39 PM EDT | Areal Flood Advisory | JKL | Bell, Knox, McCreary, Whitley | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.